Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AndrewUk

Member
  • Total Reviews

    1
  • Content Count

    23
  • Joined

  • Last visited

Community Reputation

1 Neutral

About AndrewUk

  • Rank
    New Member

Recent Profile Visitors

1739 profile views
  1. Hey all, I am writing this thread just to give a little update on my skin since I have been off accutane - and it’s great news! About 10 weeks ago I took my last accutane tablet. At the time, my skin wasn’t 100% and I was still out breaking. However, within a week or two my skin had completely cleared up - and I am pleased to say that it has remained 98% clear! I have been getting one or two little spots which now heal quicker, significantly smaller in size and are not aggressive. In Ju
  2. Because I was breaking out until the final two weeks of treatment. My derm told me that people who get long term results from accutante generally do not break out after their third or forth month of treatment. As I was breaking out in month five, I should go again with a second course even tho my skin is clear at the moment. But I can't because the meds made my blood fats rise, so I am back on gels.
  3. Today is the first day in nearly six months when I won't be taking tane. I am now officially off the meds! Happy to confirm that I only suffered dry skin, lips and eyes as side effects on 60mg a day. However, my skin is now 99% clear of spots - but I still have red marks. So still have some healing to do. Now I fear I may relapse. My derm told me I should do another round, however my blood fat levels were too high to be perscribed the meds, so i have been given Epiduo topical gel instead
  4. I just got back from my dermatologist for the results of my fouth blood test on Accutane, which happened back in April. I have less then two weeks of medication left and my skin is about 70% clear I would say. However, I am still outbreaking and it is very red. My dermatolgist told me that breaking out at this stage isn't a good sign and I will need to do a second course of medication. However, my blood test results show that my blood fat levels have, in her words, skyrocketed since the results
  5. Day 109 My face is starting to clear up nicely. I have got really bad ezecma on my hands, infact the entire top layer of skin on my left thumb has peeled off. Fairly nasty and painful. Im plying aqueous cream to my hands every so often to try and prevent it happening to the rest of my fingers as badly. Fairly happy about my face tho! Only 47 more days to go, hope I dont have a relapse in that time. Fingers crossed
  6. Day 95 Woken up this morning and upset to see i have had a mini outbreak. I have small spots on my forehead and cheeks. No way as big as my spots would have been prior to roaccutane, but never the less it is such a disappointing thing to wake up to.
  7. I just answered a similar question. Personally, I would choose clear skin over tanned skin, and to be honest you don’t have many options in this situation. You really need to educate yourself on this medication buddy. The problem is that you have been on Accutane for five months now. Stopping taking it will not restore your body to normal overnight. You are looking at three to six months, maybe even longer, before Accutane is completely out of your system. In that time you will most def
  8. Short answer: Don’t do it, you’ll get burned to crisp (even if you are a natural tanned person) and worsen your acne, scars / red marks. Long answer: Your skin will be much more sensitive on Accutane, so you will basically burn more easily if you are exposed to sunlight. This applies even if you easily tan, and are not a fair-skinned person. We had our first sunny day here in England a few weeks ago. I didn’t expect to burn after less than an hour outside, only running a few errands, but I d
  9. I am contemplating whether or not to take vitamin c tables whilst on Accutane. I know that vitamin C is good for healing, and it might help clear up some of my post-acne red marks. However, I have seen some posts and stuff that taking vitamin C tables may hinder the Accutane process and cause breakouts. Not sure if this is true or not. What do you guys think? Accutane and vitamin C tables?
  10. Day 76 I got sunburnt today, on the first day of what looks to be a fairly bright sunny and hot British summer. I had to take my car for a MOT and sat out in the garage forecourt whist it underwent testing. Although I sat in a shaded area, I have still managed to sunburn my arms and neck. This is disappointing as I had a really good week, with hardly any new active spots on my face. The one or two spots I did get were only small, hardly noticeable. I had spent most of the week treating my po
  11. What about Whey protein and the gym? I heard that Whey can cause acne, although I dont think it's proved, so I stopped taking it and thus stopped going to the gym. So I am in two minds weather to continue to gym or not.
  12. It varies from person to person. Day 68 here and I am still breaking out, albeit not as badly, and my lips are still extremely dry. About 87 more days to go! I am currently using Blistex Relief Cream on my lips. It's primarily used for cold sores but is also used for cracked and chapped lips. It leaves them feeling really soft again. Gone through too many tubes of it to count. For the breakouts, there is really not anything you can do. You’re not supposed to use harsh creams / face washes wh
  13. I'd bet you that if you didn't know hair thinning was a side effect, you wouldn't have noticed it. And if you stop to think about it for a moment, I bet you never or very rarely took noticed of your hair prior to taking accutane. Hair loss is a complicated process, if you are thinning it might be natural inherited thing for you. But at 22 years old, and 20 a day sounds like nothing to worry about to me, and as I can relate to your worry I also think that 20 is maybe an inaccurate number. Probabl
  14. @Vinponic Mate, if you look back on some of my posts you will see that I was just as paranoid when I first started accutane. So paranoid that I even told my dermatologist, who told me I was crazy. I also told my barber, who laughed. I'm over it now and know more about it. 20 hairs a day is nothing, it's normal to loose up to 100 a day. And even if you are thinning due to this drug, it will grow back. There is no proof hair loss is permanent from accutane use. Your hair looks thinner / diffe
  15. This is just a little update. It is day 56 now, and 2 weeks since I have been on 60mg. Today was my first day back at university after a week off for revision. My outlook on last week was seven days where I don’t need to do anything, go anywhere or see anybody – giving me time for my skin to improve and not have to stress about facing the world. Fortunately it did a bit, but come Saturday I was beginning to outbreak again. Absolutely gutted, and now today it is as worse as it has been. It was so
×